# SDR ABXA9800496

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769859
- Condition: Cracked
- Location: Ws 197
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN UPPER SURFACE AT STATION XFS 197 IS CRACKED AT A FASTENER HOLE.  REPAIRED LEADING EDGE SKIN IAW DWG 5769859 AND DC8 SRM 57-2-0.
